# SDR DHL9770252D

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, X-RAY SHOWS CRACK AT LOWER MIDDLE AREA TOWARDS O/B ON RIGHT ELEVATOR.  REMOVED PANEL 9413 AND CUT OUT DAMAGED SECTION OF SKIN.  REINSTALLED NEW SKIN PER SRM 51-10-1, REPLACED RUB PADS PER SRM 51-20-4, BALANCE CHECKED ON N/R 4259.
